# SDR DHL9872006D

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Cracked
- Location: E & E Bay Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, E/E COMPT DOOR EXTERIOR SKIN SURFACE HAS CRACKS.  REMOVED AND REPLACED DOOR SKIN PER SRM 51-30-2, 2 FT BY 2.5, N/R 3409.
